Dymadon For Kids 2-12 Years Colour Free Orange 200mL
Warning: Always read the label and follow the directions for use.
Max 1 Items
- Always read the label. Follow the directions for use. Unless advised by a doctor: Do not give to children under 6 months or for longer than 48 hours. Unless advised by a doctor or pharmacist: Do not give with Other products containing paracetamol.
- Storage & Disposal
- Store in a cool dry place. Please dispose of thoughtfully.
- Active Ingredients
- Paracetamol 250mg
Home Delivery Or Click & Collect
If your online order is over $69 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $8.95 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.